Print Page   |   Contact Us   |   Report Abuse   |   Sign In   |   Join Now
Site Search
North Central Florida Society 3-Part Meeting
Tell a Friend About This EventTell a Friend
 

11/14/2018
When: Wednesday, November 14, 2018
4:00-7:00 PM
Where: University of Florida HPNP Building
1225 Center Drive
Room G-101
Gainesville, Florida  32601
United States


Online registration is closed.
« Go to Upcoming Event List  

 

3:30 PM Registration  / Check In

 

4:00-5:00pm 1.0 hour of CE for pharmacists

Keeping up with the Krazy Bugs: New and upcoming Anti-Infectives by Lindsey Childs-Kean, Pharm.D., MPH, BCPS

 

5:00-6:00pm 1.0 hour of CE for pharmacists
Pharmacogenetic Guided Dosing of Proton Pump Inhibitors by Emily J. Cicali, Pharm.D. and Nihal El Rouby, Pharm.D., PhD

 

6:00-7:00pm 1.0 hour of CE for pharmacists

A Collaborative Ambulatory Practice Model: Focus on IPE and Sustainability by Christina Deremer, Pharm.D.

 

FREE for NCF Society members / $35 per hour or $75 for 3 hours for non-members

 

RSVP by November 12th 

Featured Members
Natalie R. RobertsonOversaw ASHP Residency re-accreditation this year (Capital Society)
Kathy Baldwin2018 FSHP Pharmacist of the Year

Membership Management Software Powered by YourMembership  ::  Legal